MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2110
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device was received for evaluation.Visual inspection identified no physical damage or discrepancies.Event history log review showed repeated ¿air in line¿ alarm messages.Functional testing was performed, and the reported issue was confirmed, with the device continuously detecting air in line.Investigation determined the cause to be a defective air sensor.The air sensor was replaced to fix the issue.
 
Event or Problem Description
The device was returned as it was stated that there was an air in line message even though device well primed.The results of the investigation confirmed that the air detector was defective.There was no patient involvement.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24792143
Report Number3012307300-2026-03334
Device Sequence Number18573809
Product Code FRN
UDI-Device Identifier10610586041037
UDI-Public(01)10610586041037(11)180122
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0400-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2419-2024 - Z-2421-202
Patient Sequence Number1
Patient SexUnknown